Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The space $ H\sp p$ with $ 0 < p < 1$


Author: Stanley S. Walters
Journal: Proc. Amer. Math. Soc. 1 (1950), 800-805
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1950-0039920-7
MathSciNet review: 0039920
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Taylor, New proofs of some theorems of Hardy by Banach space methods, Mathematics Magazine (1950) pp. 115-124. MR 0033878 (11:507a)
  • [2] M. M. Day, The spaces $ {L^p}$ with $ 0 < p < 1$, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 816-823. MR 0002700 (2:102b)
  • [3] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [4] W. Sierpiński, General topology, Toronto, 1934.
  • [5] F. Riesz, Über die Randwerte einer analytischen Funktion, Math. Zeit. vol. 18 (1923) pp. 87-95. MR 1544621
  • [6] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0039920-7
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society